MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1097/rhu.0b013e3182863027

Медицинская библиотека · Journal of clinical rheumatology : practical reports on rheumatic & musculoskeletal diseases · 2013

Etanercept-induced Henoch-Schönlein purpura in a patient with ankylosing spondylitis.

Rolle Anishka S, Zimmermann Bernard, Poon Sam H

Клинический случайСтатьяПеревод в очереди

Аннотация

Ankylosing spondylitis (AS) is a chronic inflammatory disease that primarily affects the axial skeleton. Extra-articular manifestations are less common relative to other rheumatic diseases, and vasculitic complications typically involve the ascending aorta and aortic valve. The use of tumor necrosis factor inhibitors is efficacious in the treatment of patients with AS. Since their routine use, however, tumor necrosis factor inhibitors have been associated with the development of drug-induced complications including the induction of lupus and both cutaneous and systemic vasculitis. In this report, we describe a patient with severe longstanding AS, who developed Henoch-Schönlein purpura after commencing therapy with etanercept. Tumor necrosis factor inhibitor-induced Henoch-Schönlein purpura has been very rarely reported and has been mostly recognized in patients with rheumatoid arthritis.

Для цитирования: Rolle Anishka S, Zimmermann Bernard, Poon Sam H. Etanercept-induced Henoch-Schönlein purpura in a patient with ankylosing spondylitis.. Journal of clinical rheumatology : practical reports on rheumatic & musculoskeletal diseases. 2013. DOI: 10.1097/rhu.0b013e3182863027.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.